On the propagation of singularities of semi-convex functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, p. 597-616
@article{ASNSP_1993_4_20_4_597_0,
     author = {Ambrosio, Luigi and Cannarsa, Piermarco and Soner, Halil Mete},
     title = {On the propagation of singularities of semi-convex functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {4},
     year = {1993},
     pages = {597-616},
     zbl = {0874.49041},
     mrnumber = {1267601},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_4_597_0}
}
Ambrosio, L.; Cannarsa, P.; Soner, H. M. On the propagation of singularities of semi-convex functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 20 (1993) no. 4, pp. 597-616. http://www.numdam.org/item/ASNSP_1993_4_20_4_597_0/

[1] G. Alberti - L. Ambrosio - P. Cannarsa, On the singularities of convex functions. Manuscripta Math. 76 (1992), 421-435. | MR 1185029 | Zbl 0784.49011

[2] L. Ambrosio, Su alcune proprietĂ  delle funzioni convesse. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. (1992) (to appear).

[3] J.P. Aubin - H. Frankowska, Set-Valued Analysis. Birkhäuser, Boston, 1990. | MR 1048347 | Zbl 0713.49021

[4] P. Cannarsa - H.M. Soner, On the singularities of the viscosity solutions to Hamilton - Jacobi Bellman equations. Indiana Univ. Math. J. 36 (1987), 501-524. | MR 905608 | Zbl 0612.70016

[5] P. Cannarsa - H.M. Soner, Generalized one-sided estimates for solutions of Hamilton-Jacobi equations and applications. Nonlinear Anal. 13 (1989), 305-323. | MR 986450 | Zbl 0681.49030

[6] F.H. Clarke, Optimization and Nonsmooth Analysis. Wiley & Sons, New York, 1983. | MR 709590 | Zbl 0582.49001

[7] M.G. Crandall - L.C. Evans - P.L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Mat. Soc. 282 (1984), 487-502. | MR 732102 | Zbl 0543.35011

[8] M.G. Crandall - P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Mat. Soc. 277 (1983), 1-42. | MR 690039 | Zbl 0599.35024

[9] I. Ekeland - R. Temam, Convex Analysis and Variational Problems. North-Holland, Amsterdam, 1976. | MR 463994 | Zbl 0322.90046

[10] H. Federer, Geometric Measure Theory. Springer Verlag, Berlin, 1969. | MR 257325 | Zbl 0176.00801

[11] W.H. Fleming, The Cauchy problem for a nonlinear first order partial differential equation. J. Differential Equations 5 (1969), 515-530. | MR 235269 | Zbl 0172.13901

[12] H. Ishii, Uniqueness of unbounded viscosity solutions of Hamilton-Jacobi equations. Indiana Univ. Math. J. 33 (1984), 721-748. | MR 756156 | Zbl 0551.49016

[13] H. Ishii - P.L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations. J. Differential Equations 83 (1990), 26-78. | MR 1031377 | Zbl 0708.35031

[14] R. Jensen - P.E. Souganidis, A regularity result for viscosity solutions of Hamilton-Jacobi equations in one space dimension. Trans. Amer. Math. Soc. 301 (1987), 137-147. | MR 879566 | Zbl 0657.35083

[15] S.N. Kruzkov, Generalized solutions of Hamilton-Jacobi equations of eikonal type I. Math. USSR-Sb. 27 (1975), 406-446. | Zbl 0369.35012

[16] P.L. Lions, Generalized solutions of Hamilton-Jacobi equations. Pitman, Boston, 1982. | MR 667669 | Zbl 0497.35001

[17] F. Morgan, Geometric Measure Theory - A beginner's guide. Academic Press, Boston, 1988. | MR 933756 | Zbl 0671.49043

[18] R.T. Rockafellar, Convex Analysis. Princeton University Press, Princeton, 1970. | MR 274683 | Zbl 0193.18401

[19] L. Simon, Lectures on Geometric Measure Theory. Proceedings of the Centre for Mathematical Analysis. Australian National University, Camberra, 1983. | MR 756417 | Zbl 0546.49019

[20] L. Tonelli, Lezioni di Analisi Matematica, vol. I. Tacchi Editrice, Pisa, 1940. | JFM 67.0151.07

[21] M. Tsuji, Formation of singularities for Hamilton-Jacobi equations II. J. Math. Kyoto Univ. 26 (1986), 299-308. | MR 849221 | Zbl 0655.35009